It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 12-27-2005, 08:48 AM   #1
Junior Member
(female)
 
Join Date: May 2004
Posts: 45
queengodiva HB User
allergy to retin a? Help!

hi, last thurs I went to the derm to get a tx for mild acne-mostly lots of clogged pores an doily skin (my skin is very sensitive as well). She prescribed me Avita ( low dose retin A-.025%). Since thrusday my skin as gone crazy-it's really red and I have bunshes of small bumps everywhere. My forehead was fairly clear and now it looks horrible. I have only used it for three days. I stopped using it last night and it looks a little better. My skin looks really irritated. Has anyone else had this experience? is this an allergy? (I have used retin a and differin before and this never happened-I never experienced the inital break out phase etc.) Please help! any ideas of how to get rid of the little bumps?

thnaks!

 
Old 12-27-2005, 03:46 PM   #2
Junior Member
(female)
 
Join Date: May 2004
Posts: 45
queengodiva HB User
Re: allergy to retin a? Help!

Anybody? Please help

 
Sponsors Lightbulb
   
Old 12-28-2005, 04:30 PM   #3
Member
(female)
 
Join Date: Nov 2004
Posts: 59
mimirea HB User
Re: allergy to retin a? Help!

My son was prescribed Retin-A a little over 2 weeks ago and I was shocked at how much "worse" his face looked after the first week. I researched Retin-A (simply typed in Retin A in the search box on my home page) and read that it is absolutely normal for a complexion to look much worse for the first week to two weeks and then there should be much improvement. I was relieved to have read that. Try doing a search on Retin A, I read and read and read. Good luck.

On a separate note to anyone that read my post in regards to Retin A and what I thought was an allergic reaction that my son was having to it, it ended up being a change in laundry detergent (he had hives and swelling in his hands/feet), it had nothing to do with the Retin A. I just happened to change laundry detergent around the same time that my son started his Retin A and had assumed that the new prescription was the problem....

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Just got put on RETIN-a ClearlyUnclear Acne 7 11-27-2004 12:05 PM
I'm on Retin-a micro Walker87 Acne 12 11-16-2004 03:38 AM
Retin A Micro update DirtDiva Acne 11 10-16-2004 12:38 PM
Does Retin-A lighten the skin or fade discolouration? Neca Acne 7 10-10-2004 03:20 PM
Cystic Acne - Retin A Micro started today! DirtDiva Acne 10 10-08-2004 04:53 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Accutane
Aspirin
Benzoyl
Clindamycin
Differin
  Accutane
Aspirin
Benzoyl
Clindamycin
Differin




TOP THANKED CONTRIBUTORS



WhenItRains (10), ClearSkinRomy (6), mmisty (5), poozers (3), jonnstar (3), LitS917 (2), lisamariemoon (2), ladybud (2), crookedhearts (2), MSNik (2)

Site Wide Totals

teteri66 (1136), MSJayhawk (941), Apollo123 (856), janewhite1 (823), Titchou (771), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (655), BlueSkies14 (610)



All times are GMT -7. The time now is 12:41 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!